# SDR SA05055

- Difficulty date: May 23, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THAT THE FORWARD, RIGHT SIDE DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY MOORING LINE WAS FOUND INCORRECTLY ROUTED TO THE GIRT BAR ASSEMBLY.  MAINTENANCE CORRECTLY ROUTED THE MOORING LINE.  OK FOR SERVICE.
